# SDR AALA201912209002

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 28,887 hours, 10,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT ATTENDANT SEAT EMERGENCY FLASH LIGHT INOPERABLE. MAINTENANCE REPLACED BATTERY PACK PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
